# SDR REXA2019091301379

- Difficulty date: September 13, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 28,517 hours, 19,122 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: LE6703964411
- Condition: Broken
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. BROKEN AND BENT ON LOWER PRESSURE SEAL RETAINER IN FWD/AFT CORNER AT CENTRAL BAGGAGE BAY DOOR. (CCD)
SUMMARY.  LOWER PRESSURE SEAL RETAINER WAS REPLACED PER SRM 51-42-06-001-001-A01 PAR. 6A UPPER PRESSURE RETAINER AND PRESSURE SEAL WILL BE ATTENDED WITH NRC 00161.
